Alert archive / Kentucky / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 63, NWS Jackson, KY

May 19, 2005Floyd County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at May 19, 2005, 10:47 PM EDT for Floyd County, Kentucky. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2005, 10:47 PM EDT (02:47 UTC)
Expired
May 19, 2005, 11:33 PM EDT
In force
46 min
Issued by
NWS Jackson, KY
Area
Counties, with a storm outline in the text

County Floyd County, KY

The radar

The Jackson,KY radar (KJKL), 46 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 10:05 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.8 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2005-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 608 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2005-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 297 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
608 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
800 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
297 m²/s²
0-3 km storm-relative helicity
537 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KJKL 200248
SVRJKL
KYC071-200330-
/O.NEW.KJKL.SV.W.0063.050520T0247Z-050520T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1047 PM EDT THU MAY 19 2005

THE NATIONAL WEATHER SERVICE IN JACKSON KY
HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FLOYD COUNTY IN SOUTHEAST KENTUCKY

* UNTIL 1130 PM EDT

* AT 1043 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 6 MILES WEST OF DAVID...
  OR ABOUT 12 MILES SOUTH OF SALYERSVILLE...AND MOVING EAST AT 30
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DAVID...PYRAMID...BRAINARD AND HUEYSVILLE BY 1055 PM EDT
  DOCK...BLUE RIVER...DOTSON AND BONANZA BY 1100 PM EDT
  CLIFF AND MARTIN BY 1105 PM EDT

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...EXPECT DAMAGING
WINDS...LARGE HAIL...AND DEADLY LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...AWAY FROM
WINDOWS.

REPORT SEVERE WEATHER TO THE NEAREST LOCAL LAW ENFORCEMENT AGENCY.

SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 AM FRIDAY MORNING.

LAT...LON 3753 8288 3761 8291 3764 8290 3768 8294
      3770 8294 3775 8273 3769 8258 3768 8262
      3758 8261 3756 8262 3751 8290

$$

GEOGERIAN
2 follow-up statements
000 
WWUS53 KJKL 200304
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1103 PM EDT THU MAY 19 2005

KYC071-200330-
/O.CON.KJKL.SV.W.0063.000000T0000Z-050520T0330Z/
FLOYD KY-
1103 PM EDT THU MAY 19 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1130 PM EDT FOR
NORTHERN FLOYD COUNTY...

AT 1101 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR BLUE RIVER...OR ABOUT
6 MILES SOUTHWEST OF PRESTONSBURG...MOVING EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  DOCK...ALPHORETTA AND CLIFF BY 1105 PM EDT
  PRESTONSBURG...ALLEN...MARTIN AND WAYLAND BY 1110 PM EDT.

LAT...LON 3753 8288 3761 8291 3764 8290 3768 8294
      3770 8294 3775 8273 3769 8258 3768 8262
      3758 8261 3756 8262 3751 8290

$$

PELTON
000 
WWUS53 KJKL 200333
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1133 PM EDT THU MAY 19 2005

KYC071-200343-
/O.EXP.KJKL.SV.W.0063.000000T0000Z-050520T0330Z/
FLOYD KY-
1133 PM EDT THU MAY 19 2005

...THE SEVERE THUNDERSTORM WARNING FOR FLOYD COUNTY EXPIRED AT 1130 
PM EDT...

THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND ASK THAT THEY 
RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3753 8288 3761 8291 3764 8290 3768 8294
      3770 8294 3775 8273 3769 8258 3768 8262
      3758 8261 3756 8262 3751 8290

$$

PELTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:04 PM EDT, 4 hours 43 minutes earlier.

Area forecast discussion, May 19, 6:04 PM EDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
604 PM EDT THU MAY 19 2005

.DISCUSSION...

QUICK UPDATE TO ZONES FOR SEVERE THUNDERSTORM WATCH. UPDATED ZONES
HAVE ALREADY BEEN SENT.

&&

.PREV DISCUSSION...

410 PM EDT THU MAY 19 2005

SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...
SURFACE LOW OVER IL WITH A WARM FRONTAL BOUNDARY STRETCHING ESE
ACROSS NORTHER PORTION OF JKL FA. SHOWERS AND THUNDERSTORMS HAVE
DEVELOPED IN VCTY OF THE WARM FRONT...AS WELL AS IN THE WARM SECTOR
ACROSS MOST OF KY. NAM/GFS IN FAIRLY GOOD AGREEMENT WITH MOVING THIS
SURFACE LOW SLOWLY TO THE ESE. IT SHOULD CROSS THE JKL AREA DURING
THE DAY ON FRIDAY. UNTIL THAT TIME...SHOWERS AND THUNDERSTORMS WILL
BE IN THE FCST. MID-LEVEL S/W WILL MOVE ACROSS THE REGION THIS
EVENING...WITH ANOTHER FOLLOWING EARLY FRIDAY. BDRY LAYER FORCING IS
RATHER WEAK IN THE WARM SECTOR...BUT ANY FORCING WILL ALLOW
CONVECTION TO TRIGGER IN MODERATELY UNSTABLE AIRMASS. SCATTERED
SEVERE WILL BE POSSIBLE INTO THE EVENING HOURS.

SURFACE SYSTEM SHOULD MOVE SOUTH OF THE AREA BY LATE FRIDAY. CHANCE
OF SHOWERS SHOULD DIMINISH AS THE DAY PROGRESSES...ALTHOUGH MO CLOUDY
CONDITIONS WILL REMAIN. SKIES SHOULD BEGIN TO CLEAR OUT LATER FRIDAY.
HIGH PRESSURE SHOULD BUILD IN ON SATURDAY.

LONG TERM (SUNDAY THROUGH THURSDAY)...
FOLLOWING PASSAGE OF GTLAKES SHORTWAVE MONDAY...NW UPR FLOW
CONTINUES AND SHRA LINGERS IN COLDER AIRMASS. TEMPS WELL BELOW
NORMAL FOR MON INTO EARLY TUES..BEFORE WEAK RIDGING ALLOWS TEMPS TO
MODERATE SOME. GFS LR SIMILAR TO ECMWF BEYOND 00Z TUE...WTH DRY
CONDITIONS FROM TUE NIGHT THROUGH END OF FCST PERIOD. MORE ZONAL
PATTERN MOVES IN BY VERY LATE IN PERIOD...WTH POSSIBILITY OF PRECIP
TOWARD VERY END OF PERIOD...AS ANOTHER GTLAKES S/WV PUSHES
THROUGH BEGINNING ON FRI.

1137 AM EDT THU MAY 19 2005

CLOUD COVER SHOULD CONTINUE TO INCREASE THROUGHOUT THE DAY. THE
LATEST RUC ANALYSIS CONTINUES TO SHOW MID-LEVEL S/W ENERGY WILL CROSS
THE FORECAST AREA LATER THIS AFTERNOON. BOUNDARY LAYER FORCING
OBSERVED TO BE VERY WEAK SOUTH OF THE WARM FRONTAL BDRY THAT IS
CURRENTLY POSITIONED ACROSS THE NORTHERN PART OF THE FA. BDRY LAYER
FORCING INCREASES SOMEWHAT AS THE AFTERNOON PROGRESSES...THUS KEEPING
THE INCREASED THREAT OF T-STORM POTENTIAL. HAVE MADE SLIGHT
ADJUSTMENTS TO TEMP AND DEW POINTS ACROSS THE REGION...OTHERWISE NO
CHANGES WARRANTED.

UPDATED ZONES ALREADY OUT.

536 AM EDT THU MAY 19 2005

LATEST IR SHOT SHOWS PATCHES OF MID AND HIGH CLOUDS PASSING OVER THE
AREA. 9Z SFC ANALYSIS SHOWS A WARM FRONT LAYING ACROSS THE CENTRAL
PORTIONS OF THE CWA. A COLD FRONT IS LOCATED ACROSS THE UPPER
MIDWEST AND THE SFC LOW IS IN MINNESOTA.

GFS AND NAM BOTH INITIALIZED WELL AND ARE IN BETTER AGREEMENT FOR
THE SHORT TERM. MAIN DIFFERENCES ARE IN THE STRENGTH AND TRACK OF
THE UPPER LOW. GFS HAS SOME FEEDBACK ISSUES...SO MOSTLY LEANED
TOWARDS THE NAM FOR THE NEAR TERM.

SLIGHTLY UNDERCUT POPS TODAY AS THE WARM FRONT LIFTS NORTH. THIS
WILL ALLOW AN INCREASE IN MOISTURE...AS SOUTHERLY FLOW RETURNS.
EXPECT ENOUGH SUNSHINE TODAY TO HELP DESTABILIZE THE ATMOSPHERE.
SCATTERED SHOWERS AND THUNDERSTORMS SHOULD DEVELOP...AS A FEW
SHORTWAVES MOVE ACROSS THE AREA. A MCS MOVING OUT OF ILLINOIS WILL
HELP PUSH THE FRONT SOUTHWARD TONIGHT...COMBINED WITH THE UPPER TROF
MOVING INTO THE AREA...LEFT CATEGORICAL POPS IN FOR TONIGHT.

SPC HAS PLACED THE COUNTIES NORTH OF HIGHWAY 80 IN A SLIGHT RISK FOR
DAY 1. HAIL AND DAMAGING WINDS ARE THE THREATS. LOOKING AT THE
SOUNDINGS...BEST CHANCE OF DAMAGING WINDS WOULD BE IN ANY BOW ECHOS
THAT DEVELOP. SEE SPC/S DAY 1 DISCUSSION FOR MORE DETAIL. WILL ALSO
MENTION THE THREAT OF SEVERE WEATHER IN THE HWO.

POPS WILL COME TO AN END FROM NORTH TO SOUTH ON FRIDAY..AS THE UPPER
TROF MOVES OUT THE AREA. TEMPERATURES WILL RETURN TO NEAR NORMAL
TOMORROW. DRY CONDITIONS RETURN FRIDAY NIGHT...AS HIGH PRESSURE
SETTLES INTO THE REGION. WITH LINGERING LOW LEVEL MOISTURE...LIGHT
WINDS AND DECREASING CLOUDS...ADDED PATCHY FOG TO THE FORECAST
FRIDAY NIGHT AND SATURDAY MORNING. DID NOT MAKE ANY CHANGES TO THE
EXTENDED.

PREVIOUS TEMPERATURE GRIDS WERE IN GREAT SHAPE. GENERALLY ONLY MADE
A FEW TWEAKS IN THE GRIDS. FOR TODAY...WITH BREAKS IN THE CLOUDS AND
THE ONSET OF PRECIP IN THE AFTERNOON LEANED TOWARDS THE WARMER FWC
AND MAV NUMBERS. MAV NUMBERS LOOKED FOR THE REST OF THE NEAR
TERM...SO GENERALLY STAYED CLOSE.

1001 PM EDT WED MAY 18 2005

NE HIGH PRESSURE CONTINUES TO STAVE OFF PLAINS LOW PRESSURE THIS
EVENING. DEWPOINTS HAVE REMAINED FROM THE MID 40S IN THE NE CWA TO
THE LOWER 50S IN THE W. DESPITE INCREASING HIGH CLOUDS...SOME OF THE
COOLER VALLEY LOCATIONS HAVE ALREADY DECOUPLED...PARTICULARLY IN THE
NE WHERE THE DRIER AIR IS. GIVEN CURRENT TRENDS...WILL INCLUDE A
SHELTERED RIDGE/VALLEY SPLIT IN THE ZONES AND PULL THE SMALL PRECIP
CHANCES OUT OF THE NORTHWEST AS ATMOSPHERE ISNT MOISTENING UP THAT
QUICKLY. UPDATE OUT SHORTLY.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTROM WATCH UNTIL
MIDNIGHT TONIGHT FOR:
KYZ044-050>052
KYZ058>060-069-104-106>109-111-112-114-116
KYZ068-079-080-083>086

&&

RAY
Hazardous weather outlook, May 19, 5:44 AM EDT, 17 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
544 AM EDT THU MAY 19 2005

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-201100-
BATH-BELL-BREATHITT-CLAY-ELLIOTT-ESTILL-FLEMING-FLOYD-HARLAN-JACKSON-
JOHNSON-KNOTT-KNOX-LAUREL-LEE-LESLIE-LETCHER-MAGOFFIN-MARTIN-
MCCREARY-MENIFEE-MONTGOMERY-MORGAN-OWSLEY-PERRY-PIKE-POWELL-PULASKI-
ROCKCASTLE-ROWAN-WAYNE-WHITLEY-WOLFE-
INCLUDING THE CITIES OF...BARBOURVILLE...BEATTYVILLE...BOONEVILLE...
CAMPTON...FLEMINGSBURG...FRENCHBURG...HARLAN...HAZARD...HINDMAN...
HYDEN...INEZ...IRVINE...JACKSON...LONDON...MANCHESTER...MCKEE...
MIDDLESBORO...MONTICELLO...MOREHEAD...MOUNT STERLING...
MOUNT VERNON...OWINGSVILLE...PAINTSVILLE...PIKEVILLE...PINEVILLE...
PRESTONSBURG...SALYERSVILLE...SANDY HOOK...SOMERSET...STANTON...
WEST LIBERTY...WHITESBURG...WHITLEY CITY AND WILLIAMSBURG
544 AM EDT THU MAY 19 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON THROUGH TONIGHT. THERE IS A
CHANCE THAT SOME OF THE THUNDERSTORMS MAY BE SEVERE. SPC HAS PLACED
AREAS NORTH OF HIGHWAY 80 IN A SLIGHT RISK AREA. LARGE HAIL AND
DAMAGING WINDS ARE THE MAIN THREATS. HPC HAS ALSO PLACED PORTIONS OF
EASTERN KENTUCKY IN A SLIGHT RISK FOR EXCESSIVE RAINFALL. SLOW MOVING
AND TRAINING THUNDERSTORMS MAY PRODUCE HEAVY RAIN AND SOME ISOLATED
FLASH FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS ARE POSSIBLE INTO THE EARLY EVENING HOURS FRIDAY.
THUNDERSTORMS ARE ALSO POSSIBLE FROM SUNDAY NIGHT THROUGH MONDAY
NIGHT AND AGAIN FROM TUESDAY NIGHT INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT.

JM

In the hours before

Local storm report, May 19, 5:49 PM EDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
549 PM EDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             SALT LICK               38.12N 83.62W
05/19/2005  0.75 INCH        BATH               KY   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED.

&&

ARICHEY
Local storm report, May 19, 7:42 PM EDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
742 PM EDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             PAINTSVILLE             37.82N 82.81W
05/19/2005  1.00 INCH        JOHNSON            KY   TRAINED SPOTTER

            DELAYED REPORT.

&&

HYSELL
Local storm report, May 19, 9:39 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
939 PM EDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND DMG     CLAY CITY               37.86N 83.93W
05/19/2005                   POWELL             KY   FIRE DEPT/RESCUE

            LARGE TREE LIMBS DOWN IN CLAY CITY.

&&

RAY
Local storm report, May 19, 10:13 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1013 PM EDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     TSTM WND GST     ZAG                     37.99N 83.36W
05/19/2005  0 MPH            MORGAN             KY   TRAINED SPOTTER

            TRAINED STORM SPOTTER ESTIMATES THUNDERSTORM WINDS OF 60
            MPH.

0959 PM     HAIL             LANCER                  37.67N 82.74W
05/19/2005  0.75 INCH        FLOYD              KY   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED PENNY SIZE HAIL.

1002 PM     HAIL             ALLEN                   37.61N 82.73W
05/19/2005  0.75 INCH        FLOYD              KY   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED PENNY SIZE HAIL IN ALLEN.

1002 PM     HAIL             ALLEN                   37.61N 82.73W
05/19/2005  0.88 INCH        FLOYD              KY   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED NICKLE SIZE HAIL IN ALLEN AND
            THE HAIL BRIEFLY COVERED THE GROUND.

1002 PM     HAIL             2 NW ALLEN              37.63N 82.75W
05/19/2005  0.88 INCH        FLOYD              KY   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED NICKLE SIZE HAIL IN EMMA.

&&

RAY
Local storm report, May 19, 10:29 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1029 PM EDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND DMG     CAMPTON                 37.74N 83.55W
05/19/2005                   WOLFE              KY   LAW ENFORCEMENT

            HOUSE BLOWN DOWN AND PEOPLE TRAPPED ON CAMPBELLS RIDGE
            ROAD.

&&

RAY
Local storm report, May 19, 10:34 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON KY
1034 PM EDT THU MAY 19 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     TSTM WND GST     ZAG                     37.99N 83.36W
05/19/2005  60 MPH           MORGAN             KY   TRAINED SPOTTER

            TRAINED STORM SPOTTER ESTIMATES THUNDERSTORM WINDS OF 60
            MPH.

&&

RAY

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 8:21 PM EDTSevere Thunderstorm WarningJKLFleming24 min
May 19, 8:45 PM EDTSevere Thunderstorm WarningJKLFleming31 min
May 19, 9:03 PM EDTSevere Thunderstorm WarningJKLBath44 min
May 19, 9:08 PM EDTSevere Thunderstorm WarningJKLMontgomery40 min
May 19, 9:28 PM EDTSevere Thunderstorm WarningJKLEstill, Powell49 min
May 19, 9:51 PM EDTSevere Thunderstorm WarningJKLLee, Wolfe39 min
May 19, 9:54 PM EDTSevere Thunderstorm WarningJKLFloyd27 min
May 19, 9:57 PM EDTSevere Thunderstorm WarningJKLElliott, Morgan52 min
May 19, 10:09 PM EDTSevere Thunderstorm WarningJKLBreathitt, Owsley51 min
May 19, 10:19 PM EDTSevere Thunderstorm WarningJKLMagoffin41 min
May 19, 10:30 PM EDTSevere Thunderstorm WarningJKLWolfe30 min
May 19, 11:01 PM EDTSevere Thunderstorm WarningJKLJohnson28 min
May 19, 11:07 PM EDTSevere Thunderstorm WarningJKLPulaski, Rockcastle29 min
May 19, 11:09 PM EDTSevere Thunderstorm WarningJKLMartin51 min
May 19, 11:38 PM EDTFlash Flood WarningJKLClay4 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.